# SDR CALA2023030900655

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757*
- Aircraft serial: 32818
- Aircraft time: 54,028 hours, 17,167 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 146N8520
- Condition: Corroded
- Location: Sta 1445
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL FRAME IS EXFOLIATED CORRODED ON ITS AFT SIDE, AT STA 1445 ABOVE STR 27R. AS VIEWED THROUGH THE E-6 RACK DOOR IN THE ALC. 100% MATERIAL LOSS, REMOVED AND REPLACED SMALL FRAME AT STA 1445 S27R IAW B757 SRM 51-40-02 PARA 4, PARA 7, BOEING PROPRIETARY DOC# 146N8520 REV F.
